- Mar 15, 2007
i have a friend who is two weeks into an anavar (50mg day) and test (600mg wk) cycle and about 5 days ago he started to experience serious pain in his abdomen. he describes the location as being directly 6 inches to the left of his belly button. the pain persists for 12 hrs, upon which he goes to the emergency room where they run a battery of tests and find nothing, but admit him to the hospital. after 3 days in the hospital they prescribe him an antibiotic and release him from the hospital with the diagnosis of maybe having a kidney infection, and they were concerned with his white blood cell count. one doctor told him that he definitely didn't have a kidney infection, and another said maybe. at this point his kidneys did not hurt. the day he is released from the hospital he gets a fever and just feels generally ill. today his kidneys are hurting, first the left one this morning and then the right one this evening. he doesnt want to go back to the hospital because they couldn't give him any answers the first time so he doesn't want to rack up more needless medical bills. so i told him i would ask the board...any ideas or similar experiences? could it be the anavars toxicity?